# SDR TRBA2005031

- Difficulty date: May 4, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Engine: Pwa PW127
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 749760
- Part serial: 021
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, RT FUEL GAUGE READING DROPPED QUICKLY, SHOWING 600 POUNDS OF FUEL IMPALANCE.  AIRCRAFT DIVERTED FOR MAINTENANCE.  REPLACED RT FUEL QUANTITY INDICATOR.  (K)
